Thanks to our reviewers in 2017
Chun-Yen CHANG 1, Milan KUBIATKO 2
More Detail
1 National Taiwan Normal University (NTNU), TAIWAN2 University of Zilina, SLOVAKIA




This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Article Type: Research Article

EURASIA J Math Sci Tech Ed, Volume 14, Issue 4, April 2018, 1579-1591

Publication date: 29 Jan 2018

Article Views: 1757

Article Downloads: 2499

Open Access References How to cite this article